# SDR 98ZZZX2723

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199CZ
- Make and model: Beech 99
- Aircraft serial: U30
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 1156100100325
- Condition: Cracked
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL SYSTEM TORQUE TUBE ASSEMBLY FOUND CRACKED AT TAPER PIN HOLE.
